Title: The support of the equilibrium measure for a class of external fields on a finite interval
Authors: Damelin, SB ×
Dragnev, PD
Kuijlaars, Arno #
Issue Date: 2001
Series Title: Pacific journal of mathematics vol:199 issue:2 pages:303-320
Abstract: We investigate the support of the equilibrium measure associated with a class of nonconvex, nonsmooth external fields on a finite interval. Such equilibrium measures play an important role in various branches of analysis. In this paper we obtain a sufficient condition which ensures that the support consists of at most two intervals. This is applied to external fields of the form -c sign( x)|x|(alpha) with c > 0, alpha greater than or equal to 1 and x is an element of [-1, 1]. If alpha is an odd integer, these external fields are smooth, and for this case the support was studied before by Deift, Kriecherbauer and McLaughlin, and by Damelin and Kuijlaars.
ISSN: 0030-8730
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science